# SDR 95ZZZX2450

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N65CR
- Make and model: Beech B300
- Aircraft serial: FL60
- System (JASC): 5270 · Door Warning System
- Part: Switch Actuator
- Part number: JV5
- Condition: Broken
- Location: Cabin Door Warn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SWITCH ACTUATOR ON THE CABIN DOOR LIGHT WAS BENT BACK AND BROKEN OFF.  THE CONDTION WAS DUPLICATED BY PUSHING DOOR BUTTON AND MOVING HANDLE FURTHER INTO THE CLOSED POSITION.  FOLLOWER FALLS BEHIND LOCK TAB.  HANDLE IS THEN ROTATED OPEN FOLLOWER IS BENT.  THUS, A DOOR UNSAFE LIGHT.  BRACKETS IN THIS AREA ARE LIGHT WEIGHT AND MOVE AROUND.
